Journal of Soviet Mathematics

, Volume 52, Issue 6, pp 3467–3481 | Cite as

A multiple boundary interpolation problem for contracting matrix-valued functions in the unit circle

  • I. V. Kovalishina
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. V. Kovalishina and V. P. Potapov, “An indefinite metric in the Nevanlinna-Pick problem”, Dokl. Akad. Nauk ArmSSR,59, No. 1, 17–22 (1974).Google Scholar
  2. 2.
    I. V. Kovalishina, On the “boundary” derivative of an analytic contracting matrix-valued function in a circle. Manuscript deposited at VINITI, May 20, 1983, Moscow (1983).Google Scholar
  3. 3.
    J. W. Helton, “The distance of a function to H in the Poincaré metric; electrical power transfer”, J. Funct. Anal.,38, No. 2, 273–314 (1980).Google Scholar
  4. 4.
    J. A. Ball and J. W. Helton, “Interpolation problems of Pick-Nevanlinna and Loewner types for meromorphic matrix functions: parametrization of the set of all solutions”, Integral Equations Operator Theory,9, 154–203 (1986).Google Scholar
  5. 5.
    E. Ya. Melamud, “The Carathéodory theorem and the Nevanlinna boundary value interpolation problem for an analytic J-nonexpanding matrix function”, Dokl. Akad. Nauk ArmSSR,80, No. 1, 12–16 (1985).Google Scholar
  6. 6.
    I. V. Kovalishina, “The theory of multiple j-elementary matrix-valued function with a pole on the boundary of the unit circle”, Teor. Funktsii Funktsional. Anal. i Prilozhen. (Khar'kov), No. 49, 10–12 (1988).Google Scholar
  7. 7.
    V. P. Potapov, “The multiplicative structure of J-contractive matrix functions”, Trudy Mosk. Mat. Obshch.,4, 125–236 (1955).Google Scholar
  8. 8.
    S. A. Orlov, “Nested matrix discs that depend analytically on a parameter, and theorems on the invariance of the ranks of the radii of the limit matrix discs”, Izv. Akad. Nauk SSSR, Ser. Mat.,40, No. 3, 593–644 (1976).Google Scholar
  9. 9.
    I. V. Kovalishina and V. P. Potapov, “Radii of the Weyl circle in the Nevanlinna-Pick matrix problem”, in: Theory of Operators in Function Spaces and Its Applications [in Russian], Naukova Dumka, Kiev (1981), pp. 25–49.Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • I. V. Kovalishina

There are no affiliations available

Personalised recommendations